# SDR JYDR20190107007

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64034D
- Aircraft time: 22,934 hours, 12,161 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 9,694 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tab
- Part number: 536211AA
- Condition: Broken
- Location: Compressor
- Part time: 2,944 hours
- Component: Engine, Pwa, 4
- Component part number: JFTD12A4A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS AT REPAIR STATION FOR SCHEDULED OVERHAUL. DURING TEAR DOWN A BROKEN TAB LOCK WAS DISCOVERED ON THE 4TH STAGE COMPRESSOR DISK. THIS CAUSED THE 4TH STAGE BLADE TO SHIFT AND RUB ON THE 4TH STAGE STATOR. THIS REPAIR STATION PREVIOUSLY SUBMITTED AN SDR, (2013FA0000416) ON 7/18/2013 ON TAB LOCK PN 536211. THAT PART WAS AN OEM PART. THIS PN 536211AA IS A PMA PART BY IDENTICALLY. SAME FAILURE ON BOTH PARTS.
